It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jean on January 14, 2000 at 21:07:06:

In Reply to: HELP! Depakote users posted by SAB on January 14, 2000 at 18:45:27:

My eleven year old son has been on Depakote since he was about 4 or 5. He has experienced hair loss, weight, when he was on depakene, the syrup form of depakote, he didn't like peppermint flavors or icecream. Now that he is on tablets he will eat these foods again. Hope this helps.
:
I would like to know the side effects you have suffered. I am currently having some problems and
: before my "uninsured" brain is once again totally
: examined...and the family is broke....I'd like to
: be sure it is not a side effect.

: Thanks!


Follow Ups

All times are GMT -7. The time now is 09:49 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!